# SDR 2012FA0000774

- Difficulty date: July 12, 2012
- Submitted: November 21, 2012
- Operation: General aviation
- Aircraft: N574M
- Make and model: Cessna 550
- Aircraft serial: 5500910
- Engine: Pwa PW530A
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Part number: 553100733
- Condition: Cracked
- Location: Vertical Stab
- Part time: 9,899 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED PHASE 17 INSPECTION,  THERE WAS A CRACK DISCOVERED AT THE ATTACH CHANNEL,  REPLACED IAW DWG 5531007.
